# SDR KBM2004F00067

- Difficulty date: April 7, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- Aircraft time: 9,236 hours
- System (JASC): 6711 · Tilt Rotor Flight Control
- Part: Control Box
- Part number: 704A34130184
- Part serial: 258
- Condition: Chafed
- Location: T/R Cable Cntrl
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTI-TORQUE PEDALS FEELS AS IF A COMPONENT IS SCRAPING.  REMOVED AND REPLACED.
